# SDR ASMF20180515001

- Difficulty date: March 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 44,061 hours, 16,935 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINE START THE LOW OIL PRESSURE LIGHTS ILLUMINATED.   MAINTENANCE PERFORMED FIM 49-90-803, TESTED CORRECT.
